Today:

Journal of Prime Research in Mathematics

Volume 04 (November 2008)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


Limit Sets of Weakly Contracting Relations with Eventual Condensation
Vasile Glavan, Valeriu Gutu

Download: PDF


Matrix Lie Rings that Contain an Abelian Subring
Evgenii L. Bashkirov

Download: PDF



On the Gracefulness of the Digraphs n-Cm for m Odd
Zhao Lingqi, Jirimutu, Xirong Xu, Wang Lei

Download: PDF



On Random Covering of a Circle
Muhammad Naeem

Download: PDF



Common Fixed Point Theorems for Two Mappings In d*-Metric Spaces
Shaban Sedghi, Nabi Shobe, Shahram Sedghi

Download: PDF



Gp-Finiteness of Tensor Product
M.S. Balasubramani, K. T. Ravindran

Download: PDF



Contractible Fibers Of Polynomial Functions
Zahid Raza

Download: PDF



On the Partition Dimension of Some Wheel Related Graphs
Imran Javaid, Sara Shokat

Download: PDF



A Greedy Approach for Computing Longest Common Subsequences
Afroza Begum

Download: PDF



Exact Solutions for Some Unsteady Flows of Generalized Second Grade Fluids in Cylindrical Domains
Amir Mahmood, Constantin Fetecau, Imran Siddique

Download: PDF



Almost Periodic Functions defined on Rn with Values in Locally Convex Spaces
Muhammad Amer Latif, Muhammad Iqbal Bhatti

Download: PDF



Mathematical Modeling of Thrombus Growth in Microvessels
A. G. Alenitsyn, A. S. Kondratyev, I. Mikhailova, I. Siddique

Download: PDF



Back Side

Download: PDF